# SDR P5CA2016080800186

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,659 hours, 19,243 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SECONDARY HEAT EXCHANGER OUT TEMP SHOWING ERRATIC, NO EICAS ECM/MSG.  WIRE, W508-211R REPAIRED AT SPLICE SMS WDM 21-57-31 CHECKS SERVICEABLE.
